# SDR CA110718007

- Difficulty date: July 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 39,193 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: D29170060015
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH VIA THE VHF OF A BLUE HYD FAILURE (LOST ALL FLUID) ON FINAL INBOUND.  ATC WAS ADVISED, NO EMERGENCY WAS DECLARED.  LEAK FWD OF LT MLG DOOR INSIDE BLUE SYST COMPT.  LINE FROM B PORT OF LEAKAGE MEASURE SELECTOR VALVE (2146GM) TO HIGH PRESS MAN LEAKS. TEMP LINE INSTALLED IAW AMM 20-23-11-300-004. LIMIT OF 20 T/OFFS.  DAILY INSPECT OF LINE REQ`D.  HYD TUBE ASSY.
